# SDR UALA2010060902007

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 49,403 hours, 5,581 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH 3RD OVERWING EMERGENCY LIGHT TERMINAL BLOCK (GROUND) BROKEN. REPLACED LIGHT ASSY. OP CK NORMAL.
